# SDR SWAA2019020529244

- Difficulty date: January 23, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 33,798 hours, 20,049 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 11A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WEB CRACKED ON FORWARD SIDE AT BS 663, LBL 27.  R&R DOUBLER IAW SRM AND DWG.
